I have recently had extreme bizarre behavior - acting in a way that was completely out of character. Do you have a Dr. who can help me address this issue, or can provide an explaination so I can go on
22 Aug 2010
My husband was prescribed Lexapro for anxiety and stress. Six weeks later he killed himself. I have lived with my husband for nearly 17 years. He has always had a little stress and tension in his life. Mostly due to caring for his parents, children and grandchildren and constantly worrying about his siblings. He was a true family man. The day before his death he had canned green beans and tomatoes. He took his grandson for a haircut and got one himself. He did a little work for an elderly couple a few miles down. He worked in the garden when he got home. We had a spat. I figured he was hot and tired due to working outdoors in 90 degree weather. But nothing really different than any other. I figured it would all blow over just like all the others have before. The next morning he was gone from a gun shot wound to the head. The day of his death, was the same day as his nephew's birthday party. He worshipped his parents and his father's birthday was the following day.
Their 50th wedding anniversary is next month. My husband and I have been planning a party and looking at new wedding bands for over a year now for his parents. We had planned to take the kids to Coney Island that week. He has a new grand baby due in October. He was a wonderful man who looked at least 10 years younger than he was. He had energy and stamina and would help anyone who needed it at any time. And just like that he is gone!
20 Jul 2010
google this, "lexapro withdrawal side effects" and just start reading. I am in day 10 of weaning myself off after 3 months of treatment, I am going "cold turkey". I am getting all the side effects of withdrawal and I had all side effects will I was on the medication. I have decided that I do not have a "depression/GAD" disorder. I am a very strong willed person, so I know I will get through this. The worst problem I am having is the optical/dizziness/vertigo/blacking out type problems, they are just annoying.
Do not depend on doctors, depend on yourself, research. Get good blood work done and eliminate any possible issues there. Get some exercise, even a brief walk every day will help with AD side effects. Above all read and learn about issues that you might have with yourself, organize these ideas on paper then go to your doctor and say "let's prove that these things I have on paper are either real or not." Don't rely on "professional" opinion, do the tests required!
I am amazed at how many really bad doctors there are out there. If you are not getting the service you deserve move on. Ask friends, pick up the phone book and don't stop looking until you find a doctor you like. It is worth driving a few hours for a good doctor. Doctors are like restaurants, your gonna have to try a few to find one you like and most are only average. I am on my 4th doctor in a year and I am very satisfied with my current doctor.
Good luck let us know how it goes for you.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I live in Queensland Australia I was suffering from depression and my doctor prescribed Lexapro 10mg
... I took them for around 18 months they were new here when he precribed them and I could find nothing bad on the internet about Lexapro. After ...
1 answer • 3 Nov 2011
My girlfriend has just recently in the last few weeks, around 6 weeks I believe, started taking 2.5mg Zy Prexa and 20mg Lexapro (that expired 4 years ...
3 answers • 28 Apr 2012
I was prescribed lexapro 10 mg for severe anxiety/ depression. Today is my 4th day and I've already had 1 panic attack the second day I was on ...
1 answer • 9 Feb 2015
I started having anxiety after my daughter but became worse within time she's now 3 and I'm starting to consider i might have slight ...
3 answers • 22 Jan 2016